MathSciNet Relay Station
MathSciNet bibliographic data
MR526681 22D25 (46L45)
Sutherland, Colin E. Type analysis of the regular representation of a nonunimodular group. Pacific J. Math. 79 (1978), no. 1, 225–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement